Lake Huron, 2016Marine Thunderstorm Wind in Lake Huron, June 5, 2016
June 5, 2016 · NWS DTX · 1 event in 1 county or zone
A thunderstorm moving into southern Lake Huron produced a 38 knot wind gust.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm moving into southern Lake Huron produced a 38 knot wind gust.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 5, 5:47 AM EST, 4 hours 49 minutes earlier.
Area forecast discussion, Jun 5, 5:47 AM EST, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
647 AM EDT SUN JUN 5 2016
.AVIATION...
Ceilings will be lifting today as low level moisture slowly mixes
out, but with the increasing boundary layer depths will come an
increase in southwest winds, with gusts around 25 knots expected
this afternoon. In addition, showers and a few strong thunderstorms
are expected to develop with daytime instability, with DTW-YIP-DET
seeing the best chance of activity between 17-20Z. Storms will push
east by early evening...with partly cloudy to mostly clear skies
expected for the evening and overnight hours as westerly winds
around 10 knots continues to usher in drier air.
For DTW...
Lingering low level moisture is expected to be sufficient to
generate a thunderstorms this afternoon, likely between 18-20z.
stronger wind fields today will produce west-southwest gusts around
25 knots this afternoon, with potential gusts from thunderstorms
above 40 knots.
//DTW Threshold Probabilities...
* high confidence in ceilings aob 5000 feet through this afternoon.
(although short period of scattered coverage likely)
* Medium confidence in thunderstorm development 17-20z.
&&
.PREV DISCUSSION...
Issued at 312 AM EDT Sun Jun 5 2016
DISCUSSION...
Deep layer moisture plume rapidly lifting to the northeast early
this morning, leaving SE Michigan briefly under nocturnally enhanced
benign/stable conditions. Forecast moving forward today highlighted
by the progressive propagation of the upstream high amplitude mid
level trough across lower Michigan. Lead low level trough marking
the edge of the inherent height falls will sweep across the region
late this morning. Plausible this feature initiates a very low
coverage of showers given the notable sliver of convergence along
the boundary, but overall moisture quality and early day timing
provide a limiting factor. Increasingly mixed southwest gradient in
it's wake, resulting in generally gusty conditions by midday. Modest
insolation potential will bring temperatures into the 70s. The
effective steepening of low level lapse rates will augment the stout
increase in mid level lapse rates tied to the inbound elevated
thermal trough. This will result in a solid 3-4 hour window of
ascent during the early-mid afternoon period /17z-21z/. Increasing
coverage of convective showers/t-storms anticipated during this
period. While the overall ascent will favor a scattered to numerous
coverage, convective vigor will be hindered by an overall limited
thermodynamic profile. The increasing degree of mixing immediately
preceding any development will deteriorate the low level moisture
quality, actually resulting in a reduction in MLCAPE values with
time during the afternoon. Profile presents a risk for gusty winds
with 30-35 knots residing at the top of the boundary layer, but the
low topped nature really limits the prospects for updrafts to
generate severe level wind potential or meaningful hail growth.
Steady increase in mid level cyclonic flow locally for the early
week period, as a closed low/substantial height falls take residence
across south-central Canada. SE Michigan still within the periphery
of this flow on Monday, leaving a strengthening low-mid level
gradient but absent of meaningful forcing. This will simply
establish a well-mixed profile under plentiful sunshine. Potential
for temperatures to overachieve slightly under this setup, with
readings likely making a run toward 80 degrees. Increasingly gusty
west-southeast conditions, peaking into the 30 to 35 mph range
during the afternoon. Strong shortwave pivoting through the mean
cyclonic flow will arrive toward evening, best ascent with this
feature and the attendant frontal boundary focused across central
lower MI. Arrival time at the back end of peak heating will leave
at least a low end potential for convective shower/isolated thunder
development, particularly I-69 corridor northward through early
Monday night.
Ensuing cold air advection as high amplitude troughing builds in and
the flow deepens out of the northwest Monday night and Tuesday.
Potential that highs Tuesday will struggle to reach 70 degrees,
given 850 mb temperatures now in the middle single digits and the
prospects for additional midday diurnal instability shower
production to short circuit the heating cycle. Unsettled
conditions through Tuesday night as one final wave translates
through the prevalent mean trough. Transition toward dry/stable but
continued cool conditions for Wednesday. Plenty of sunshine will
offset the seasonably cool resident air mass, but temperatures again
peaking just shy of 70 degrees.
MARINE...
Southwest winds will increase today as better mixing takes place,
and although stronger wind gusts will likely be over land areas,
gusts to around 25 knots are now expected over the near shore waters
late this afternoon into early this evening. Small craft
advisories have been issued with this forecast package. In
addition...isolated to scattered thunderstorms are expected this
afternoon as upper level trough tracks through the Central Great
Lakes region. Good mixing expected once again on Monday...and
gusts to 25 knots over the near shore waters remain possible once
again, with winds less than 20 knots farther offshore with a more
stable low level profile. Colder air spilling into the area Monday
night and Tuesday will allow for higher sustained winds across
northern lake Huron...likely reaching around 20 knots. The higher
waves generated Tuesday night and Wednesday should remain well
offshore with the winds out out of the northwest.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Small Craft Advisory from 1 PM this afternoon to 8 PM EDT this
evening FOR LHZ421-422-441>443.
Lake St Clair...Small Craft Advisory from 1 PM this afternoon to 8 PM EDT this
evening FOR LCZ460.
Michigan waters of Lake Erie...Small Craft Advisory from 1 PM this afternoon to 8 PM EDT this
evening FOR LEZ444.
&&
AVIATION.....SF
DISCUSSION...MR
MARINE.......SF
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Jun 5, 2:24 AM EST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
324 AM EDT SUN JUN 5 2016
MIZ047>049-053>055-060>063-068>070-075-076-082-083-060730-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
324 AM EDT SUN JUN 5 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS AREAWIDE THIS AFTERNOON. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH, IN
ADDITION TO LOCALLY HEAVY RAINFALL AND SMALL HAIL. THERE IS A VERY
LOW PROBABILITY FOR STORMS TO REACH SEVERE LIMITS, WHERE WIND
GUSTS UP TO 60 MPH WILL BE POSSIBLE. THE RISK OF THUNDERSTORMS
WILL END BY 6 PM.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND EVENING,
MAINLY NORTH OF I-69.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-060730-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF
SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
324 AM EDT SUN JUN 5 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS AREAWIDE THIS AFTERNOON. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 35 TO 45 KNOTS,
IN ADDITION TO LOCALLY HEAVY RAINFALL AND SMALL HAIL. THE RISK OF
THUNDERSTORMS WILL END BY 6 PM.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND EVENING,
MAINLY ACROSS SAGINAW BAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Jun 5, 7:30 AM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
830 AM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN BLISSFIELD 41.83N 83.86W
06/05/2016 M1.48 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN LIVONIA 42.40N 83.37W
06/05/2016 M1.09 INCH WAYNE MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN PLYMOUTH 42.37N 83.47W
06/05/2016 M1.52 INCH WAYNE MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 S YPSILANTI 42.19N 83.62W
06/05/2016 M1.65 INCH WASHTENAW MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 SE DEXTER 42.31N 83.85W
06/05/2016 M1.79 INCH WASHTENAW MI COCORAHS
24 HOUR TOTAL
0730 AM HEAVY RAIN SE ANN ARBOR 42.28N 83.73W
06/05/2016 M1.35 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR TOTAL
0730 AM HEAVY RAIN MORENCI 41.72N 84.22W
06/05/2016 M1.75 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN ANN ARBOR 42.28N 83.73W
06/05/2016 M1.78 INCH WASHTENAW MI ASOS
24 HOUR TOTAL
0800 AM HEAVY RAIN PONTIAC 42.65N 83.29W
06/05/2016 M1.89 INCH OAKLAND MI ASOS
24 HOUR TOTAL
0800 AM HEAVY RAIN ADRIAN 41.90N 84.04W
06/05/2016 M1.22 INCH LENAWEE MI ASOS
24 HOUR TOTAL
0800 AM HEAVY RAIN 4 E WHITE LAKE 42.65N 83.43W
06/05/2016 M1.55 INCH OAKLAND MI OFFICIAL NWS OBS
24 HOUR TOTAL
0815 AM HEAVY RAIN CLINTON 42.07N 83.97W
06/05/2016 M1.60 INCH LENAWEE MI TRAINED SPOTTER
24 HOUR TOTAL
&&
SSSpecial weather statement, Jun 5, 7:55 AM EST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
855 AM EDT SUN JUN 5 2016
MIZ060-061-068-069-075-051400-
LIVINGSTON-GENESEE-WASHTENAW-OAKLAND-SHIAWASSEE-
855 AM EDT SUN JUN 5 2016
...A LINE OF THUNDERSTORMS WILL AFFECT GENESEE...WASHTENAW...
SHIAWASSEE...LIVINGSTON AND WESTERN OAKLAND COUNTIES...
AT 852 AM EDT...RADAR INDICATED THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM NEAR ELSIE TO 6 MILES NORTHWEST OF JACKSON.
MOVEMENT WAS EAST AT 35 MPH.
WINDS GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS... ALONG
WITH FREQUENT LIGHTNING AND A HEAVY DOWNPOUR.
THESE STORMS WILL BE NEAR...
HENDERSON AROUND 905 AM EDT.
NEW LOTHROP AND GREGORY AROUND 925 AM EDT.
CHELSEA AND MONTROSE AROUND 930 AM EDT.
FLUSHING AND PINCKNEY AROUND 935 AM EDT.
DEXTER AROUND 940 AM EDT.
CLIO...MOUNT MORRIS AND BEECHER AROUND 945 AM EDT.
ANN ARBOR...FLINT AND HAMBURG AROUND 950 AM EDT.
WHITMORE LAKE AROUND 955 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE UNADILLA...DAVISBURG...
DEERFIELD TOWNSHIP...ROSE CENTER...PLEASANT LAKE...CARLAND...SHAFTSBURG...
BRIDGEWATER...CHILSON AND PITTSFIELD TOWNSHIP.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4313 8437 4313 8393 4321 8393 4322 8346
4244 8352 4243 8355 4209 8354 4208 8413
4277 8416 4278 8437
TIME...MOT...LOC 1252Z 264DEG 33KT 4313 8437 4232 8449
BTSpecial weather statement, Jun 5, 8:56 AM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
956 AM EDT SUN JUN 5 2016
MIZ048-053>055-060>063-068>070-075-076-051515-
SANILAC-TUSCOLA-LIVINGSTON-BAY-GENESEE-SAGINAW-OAKLAND-WASHTENAW-
LAPEER-SHIAWASSEE-MACOMB-ST. CLAIR-WAYNE-
956 AM EDT SUN JUN 5 2016
...A LINE OF THUNDERSTORMS CONTINUES TO MOVE THROUGH SOUTHEAST
MICHIGAN DURING THE MORNING...
AT 952 AM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING
FROM NEAR FRANKENMUTH TO NEAR BURTON TO NEAR SALINE. MOVEMENT WAS
EAST AT 40 MPH.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS... ALONG
WITH FREQUENT LIGHTNING AND HEAVY DOWNPOURS.
THESE STORMS WILL BE NEAR...
DAVISON...VASSAR AND GOODRICH AROUND 1005 AM EDT.
HADLEY...FAIRGROVE AND WILLIS AROUND 1010 AM EDT.
BELLEVILLE AROUND 1015 AM EDT.
LAPEER...CARO...MAYVILLE AND METAMORA AROUND 1020 AM EDT.
ROMULUS...IMLAY CITY...DRYDEN...KINGSTON...CLIFFORD AND LUM AROUND
1030 AM EDT.
TAYLOR...ALMONT AND TRENTON AROUND 1035 AM EDT.
MARLETTE AND WYANDOTTE AROUND 1040 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ELLINGTON...GROSSE
POINTE PARK...DEERFIELD TOWNSHIP...JUHL...BUENA VISTA TOWNSHIP...
FOSTORIA...BRIDGEWATER...CHILSON...LYNN TOWNSHIP AND LINCOLN PARK.
TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THE STORMS. SEEK A SAFE SHELTER INSIDE A BUILDING OR
VEHICLE.
LAT...LON 4264 8273 4263 8277 4261 8275 4262 8273
4253 8274 4254 8276 4253 8282 4244 8283
4236 8288 4232 8306 4229 8309 4224 8313
4213 8312 4216 8393 4355 8397 4367 8268
TIME...MOT...LOC 1352Z 265DEG 40KT 4340 8378 4297 8368 4217 8382
BTSpecial weather statement, Jun 5, 9:58 AM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1058 AM EDT SUN JUN 5 2016
MIZ055-063-070-051545-
SANILAC-MACOMB-ST. CLAIR-
1058 AM EDT SUN JUN 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MACOMB...ST. CLAIR AND
SANILAC COUNTIES...
AT 1055 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR SANDUSKY TO NEAR RICHMOND TO NEAR
WARREN. MOVEMENT WAS EAST AT 35 MPH.
WIND GUSTS AROUND 35 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITHFREQUENT LIGHTNING AND HEAVY DOWNPOURS.
THESE STORMS WILL BE NEAR...
RICHMOND...SANDUSKY AND MEMPHIS AROUND 1105 AM EDT.
DECKERVILLE AND CARSONVILLE AROUND 1115 AM EDT.
ST. CLAIR AROUND 1125 AM EDT.
PORT SANILAC AND MARYSVILLE AROUND 1130 AM EDT.
PORT HURON AND HARSENS ISLAND AROUND 1135 AM EDT.
ALGONAC AROUND 1140 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ROSEBURG...VALLEY
CENTER...CLINTON TOWNSHIP...JUHL...RAY CENTER...SHELBY TOWNSHIP...AMADOR...
FARGO...ROSEVILLE AND ANCHORVILLE.
TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THESE STORMS. SEEK A SAFE SHELTER INSIDE A BUILDING
OR VEHICLE.
LAT...LON 4262 8251 4255 8259 4256 8264 4250 8270
4254 8276 4254 8281 4246 8283 4245 8308
4289 8309 4289 8299 4328 8300 4329 8310
4351 8310 4369 8261 4306 8242
TIME...MOT...LOC 1455Z 250DEG 31KT 4340 8294 4277 8284 4245 8300
BTSpecial weather statement, Jun 5, 10:20 AM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1120 AM EDT SUN JUN 5 2016
MIZ063-051600-
ST. CLAIR MI-
1120 AM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL NOON
EDT...
AT 1119 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES WEST OF PORT HURON TO NEAR HARSENS
ISLAND. MOVEMENT WAS EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MARYSVILLE AROUND 1125 AM EDT.
PORT HURON AROUND 1130 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ADAIR...JEDDO...RUBY...
WADHAMS...BROCKWAY...FARGO...FAIR HAVEN...ANCHORVILLE...NORTH STREET AND
FORT GRATIOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4296 8242 4293 8246 4289 8247 4285 8247
4281 8248 4276 8247 4267 8251 4265 8272
4268 8272 4269 8271 4271 8273 4279 8274
4289 8274 4290 8275 4315 8278 4316 8246
4306 8242
TIME...MOT...LOC 1519Z 264DEG 30KT 4299 8256 4256 8268
BTMarine Thunderstorm Wind, Port Sanilac to Port Huron Mi
- When
- June 5, 10:36 AM EST
- Where
- Port Sanilac to Port Huron Mi forecast zone, Fort Gratiot Wlon Station (Ftgm4)
- Measured
- 38 kt (44 mph) measured gust
- Reported by
- C-MAN Station
- Coordinates
- 43.010, -82.420
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in New Jersey, June 5, 20161 death · 1 event
- Hail and Damaging Winds in Ohio, June 5, 2016$2.1 million · 1 in hail · 14 events
- Hail and Damaging Winds in Wisconsin, June 5, 2016$407,000 · 61 kt wind · 26 events
- Tornado in Pennsylvania, June 5, 2016$100,000 · EF1 · 1 event
- Damaging Winds in Wisconsin, June 5, 2016$137,000 · 64 kt wind · 16 events
- Damaging Winds in Pennsylvania, June 5, 2016$151,000 · 50 kt wind · 9 events
- Hail and Damaging Winds in North Carolina, June 5, 2016$84,000 · 1.75 in hail · 20 events
- Damaging Winds in Pennsylvania, June 5, 2016$131,000 · 52 kt wind · 7 events
- Damaging Winds in Pennsylvania, June 5, 2016$82,000 · 56 kt wind · 13 events
- Damaging Winds in New York, June 5, 2016$105,000 · 50 kt wind · 5 events
- Damaging Winds in Pennsylvania, June 5, 2016$25,000 · 50 kt wind · 7 events
- Damaging Winds and Heavy Rain in Virginia, June 5, 2016$19,000 · 50 kt wind · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 643850.